# SDR SWAA084814

- Difficulty date: August 30, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 33,895 hours, 19,656 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63500
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDEOUT OF ADJUST.  ADJUSTED EVAC SLIDE PER MM.
